# SDR HEEA084421

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: General aviation
- Aircraft: N6992
- Make and model: Bell 222U
- Aircraft serial: 47521
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Hanger Assy
- Part number: 222044003101
- Part serial: A122
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUST INSIDE SPLINED ADAPTER; BEARING SEAL DAMAGED; AND HANGER SUPPORT CRACKED ON BOTTOM. REPLACED BEARING 222344606-101 DUE TO SEAL DAMAGED.  REPLACED HANGER DUE TO CRACKED.  REPAIRED.
